Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Expander graphs and their applications
HTML articles powered by AMS MathViewer

by Shlomo Hoory, Nathan Linial and Avi Wigderson PDF
Bull. Amer. Math. Soc. 43 (2006), 439-561
References
Similar Articles
Additional Information
  • Shlomo Hoory
  • Affiliation: IBM Research Laboratory, Haifa, Israel
  • Email: shlomoh@il.ibm.com
  • Nathan Linial
  • Affiliation: The Hebrew University, Jerusalem, Israel
  • Email: nati@cs.huji.ac.il
  • Avi Wigderson
  • Affiliation: Institute of Advanced Study, Princeton, New Jersey 08544
  • MR Author ID: 182810
  • Email: avi@ias.edu
  • Received by editor(s): April 28, 2006
  • Received by editor(s) in revised form: May 10, 2006
  • Published electronically: August 7, 2006
  • Additional Notes: Work supported in part by grants from the Israel Science Foundation and the Israel-U.S. Binational Fund
  • © Copyright 2006 S. Hoory, N. Linial, and A. Wigderson
  • Journal: Bull. Amer. Math. Soc. 43 (2006), 439-561
  • MSC (2000): Primary 01-01, 68-01, 05-01, 68Q01, 94-01; Secondary 68Q15, 68Q17, 94B05, 05C25, 05C35, 05C40, 05C50, 05C80, 05C90, 60J10, 35J99, 20F05, 20F69, 20C99
  • DOI: https://doi.org/10.1090/S0273-0979-06-01126-8
  • MathSciNet review: 2247919